MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD32
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer narrative, the physician initially attempted to repair the mitral valve with the memo 3d.The repair was insufficient, and a mvr was performed.The physician reported that there was no problem with the memo 3d ring.Based on this narrative, the event is attributable to the operational context, as the original repair was not sufficient.This event has been deemed not device related, and no further investigation is required.Confirmation was received that no further information is available at this time.Device not available for return.
 
Event or Problem Description
A memo3d rechord was implanted and explanted on (b)(6) 2017.The surgeon indicated that nothing was wrong with the ring.Rather, he chose to replace the mitral valve after first attempting to repair the valve with the memo ring.

Brand Name
MEMO 3D RECHORD SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia 13040
IT  13040
MDR Report Key7065644
Report Number3005687633-2017-00118
Device Sequence Number16182000
Product Code KRH
UDI-Device Identifier08022057013132
UDI-Public(01)08022057013132(240)ICV0970(17)210920
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/20/2021
Device Model NumberSMD32
Device Catalogue NumberICV0970
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2017
Initial Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR